# SDR ASOA01117

- Difficulty date: July 25, 2001
- Submitted: August 23, 2001
- Operation: Air carrier
- Aircraft: N265AS
- Make and model: Emb EMB-120
- Aircraft serial: 120170
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: M2275941249
- Condition: Chafed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING GROUND INSPECTION IN DFW, SOME EMERGENCY LIGHTS IN CABIN WERE INOPERATIVE.  MAINTENANCE REPAIRED CHAFED WIRING ON CABIN EMERGENCY FLOOR LIGHTING.  (M)
